# SDR AWXA200300288

- Difficulty date: March 3, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,836 hours, 51,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD SIDE FRAME WL 207, RBL 24, JUST ABOVE FLIGHT COMPARTMENT FLOOR. MAINTENANCE REMOVED CRACKED BS 178 BULKHEAD SIDE FRAME AT WL 207, RBL 24; FABRICATED A NEW REPLACEMENT FRAME; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-30-2, PG. 1.
